# SDR C2XA01CL005

- Difficulty date: January 14, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned
- Location: Pitot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR - FLT 3619 - THE CREW REPORTED SMOKE IN THE COCKPIT WHILE TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PITOT 2 CURRENT SENSOR AND RELAY.  OPS CHECK WERE GOOD IAW 30-53-00 AND 30-31-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
